# SDR ASOA03094

- Difficulty date: February 16, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- Engine: Pwa PW127
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, PASSENGER DOOR DRAIN GUTTER THRESHOLD BETWEEN FRAMES 36L TO 39L WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CORRODED PASSENGER DOOR DRAIN GUTTER THRESHOLD BETWEEN FRAMES 36L TO 39L IAW SRM.
